# SDR DALA2022011200253

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 69,135 hours, 8,894 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3352- MISC/DE - DUE TO DECLARED EMERGENCY FOR LOSS OF GREEN HYDRAULIC SYSTEM. CORRECTIVE ACTION: REPLACED LT CRACKED EDP & RT EDP & ELECTRICAL PUMPS DUE INTERNAL DAMAGE. REPLACED GREEN CASE DRAIN HOSE, #1 ENGINE GREEN CASE DRAIN FILTER AND MODULE, GREEN SYSTEM RSVR FILTER AND HP FILTERS. REPLACED ENGINE #2 GREEN SYSTEM CASE DRAIN FILTERS. (8273288)
